# SDR UPS97825298

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, BOTTOM FUSELAGE APPROX STA 710, RT KEEL AREA, SHEAR TIE CRACKED.  FABBED SHEAR TIE IAW DC8 SRM 53-2-0 AND 51-1-4.  HEAT TREAT IAW DC8 SRM 51-1-1.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED IAW DC8 SRM 51-1-20D.
